# SDR YTRR077529

- Difficulty date: January 2, 2002
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 212
- Aircraft serial: 33005
- Aircraft time: 17,054 hours
- Engine: Pwa PT6B36
- Engine time: 14,259 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Line
- Part number: 3028325
- Condition: Cracked
- Location: P3 Filter
- Component: Tube Assembly, 3028325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3 FILTER LINE ON NR 1 ENGINE CRACKED, REPLACED P3 FILTER LINE ASSEMBLY WITH NEW SERVICEABLE ASSEMBLY.
